MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD INTEGRA RETRACTING PRECISIONGLIDE NEEDLE

BECTON, DICKINSON AND COMPANY BD INTEGRA RETRACTING PRECISIONGLIDE NEEDLE
Model Number REF 305311
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
Prior to drawing up vaccines, the medical assistant noticed that this needle was not capped in it's original packaging.No injuries noted.

Brand Name
BD INTEGRA RETRACTING PRECISIONGLIDE NEEDLE
Common Device Name
RETRACTING PRECISIONGLIDE NEEDLE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
franklin lakes NJ 07417
MDR Report Key7221773
Report NumberMW5074908
Device Sequence Number1486153
Product Code FMF
UDI-Device Identifier00382903053117
UDI-Public(01)00382903053117
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberREF 305311
Device Lot Number6299679
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1